# SDR SWAA2024070908655

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 65,787 hours, 41,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLES AT G-1 GALLEY AND R-1 DOOR LINER ARE LOOSE.<[01] SECURED ASSIST HANDLES AT G-1 GALLEY AND R-1 DOOR LINER I/A/W AMM 52-41-31-400-802 STEP 3.F.(2) AND CMM 25-31-03 ASSEMBLY 2.A.; IPL FIG 1 ITEM 500.;[02] VERIFIED ITEM 1 AUDIT C/W
